# SDR MASA2010011400044

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Duct
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7155 ORD.  ON COMING CREW REPORTED A SMELL OF FUEL WITH THE APU ON.  MX VERIFIED FUEL SMELL GENERATED WITH APU ON ONLY.  RE-SECURED LOOSE DUCT ON APU.
